# SDR SWAA2021072998092

- Difficulty date: July 25, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 14,053 hours, 32,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERG EXIT LIGHT LENS COVER IS OFF. (CENTER LOCATION) / SECURED CENTER ISLE; AFT GALLEY EMERGENCY EXIT LIGHT LENS COVER IAW SIP.
